Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 73, NWS Marquette, MI

September 22, 2017Alger County, Delta County, Schoolcraft County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Sep 22, 2017, 2:45 PM EDT for Alger County, Delta County, Schoolcraft County, Michigan. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2017, 2:45 PM EDT (18:45 UTC)
Expired
Sep 22, 2017, 3:30 PM EDT
In force
45 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alger County, MI, Delta County, MI, Schoolcraft County, MI

The radar

The Marquette radar (KMQT), 70 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1154 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
-57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

905 
WUUS53 KMQT 221845
SVRMQT
MIC003-041-153-221930-
/O.NEW.KMQT.SV.W.0073.170922T1845Z-170922T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
245 PM EDT FRI SEP 22 2017

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Northeastern Delta County in south central Upper Michigan...
  Northwestern Schoolcraft County in east central Upper Michigan...
  Alger County in north central Upper Michigan...

* Until 330 PM EDT

* At 244 PM EDT, severe thunderstorms were located along a line
  extending from near Munising to near Trenary to near U.S. 41
  between Trenary and Rapid River, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Munising, Miners Castle, Grand Island, Au Train, Chatham,
  Shingleton, Steuben, Trenary, U.S. 41 between Trenary and Rapid
  River, Isabella, Christmas and Forest Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4605 8639 4583 8662 4612 8721 4616 8718
      4616 8711 4626 8712 4652 8693 4650 8614
TIME...MOT...LOC 1844Z 293DEG 33KT 4638 8672 4618 8685 4607 8696 

HAIL...0.75IN
WIND...60MPH
 
$$

Titus
2 follow-up statements
833 
WWUS53 KMQT 221855
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
255 PM EDT FRI SEP 22 2017

MIC003-041-153-221930-
/O.CON.KMQT.SV.W.0073.000000T0000Z-170922T1930Z/
Delta MI-Schoolcraft MI-Alger MI-
255 PM EDT FRI SEP 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN DELTA...NORTHWESTERN SCHOOLCRAFT AND SOUTHWESTERN
ALGER COUNTIES...

At 255 PM EDT, severe thunderstorms were located along a line
extending from Miners Castle to 7 miles south of Munising to 9 miles
east of Trenary to 6 miles northwest of Rapid River, moving east at
30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Munising, Miners Castle, Grand Island, Shingleton, Steuben, Trenary,
U.S. 41 between Trenary and Rapid River, Isabella, Christmas, Forest
Lake, Chicago Lake and Cusino Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4606 8638 4583 8662 4610 8717 4624 8695
      4638 8679 4651 8672 4650 8615
TIME...MOT...LOC 1855Z 289DEG 25KT 4650 8651 4630 8663 4616 8678 4599
8704

HAIL...1.00IN
WIND...60MPH
 
$$

Titus
759 
WWUS53 KMQT 221913
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
313 PM EDT FRI SEP 22 2017

MIC003-221923-
/O.CAN.KMQT.SV.W.0073.000000T0000Z-170922T1930Z/
Alger MI-
313 PM EDT FRI SEP 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ALGER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4606 8637 4583 8662 4601 8699 4613 8669
      4616 8666 4616 8662 4620 8661 4633 8650
      4633 8637 4650 8636 4650 8615
TIME...MOT...LOC 1913Z 290DEG 34KT 4642 8624 4622 8636 4608 8651 4591
8677

$$

MIC041-153-221930-
/O.CON.KMQT.SV.W.0073.000000T0000Z-170922T1930Z/
Delta MI-Schoolcraft MI-
313 PM EDT FRI SEP 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN DELTA AND NORTHWESTERN SCHOOLCRAFT COUNTIES...

At 313 PM EDT, severe thunderstorms were located along a line
extending from near M-28 between Shingleton and Seney to near Steuben
to 12 miles west of M-94 between Steuben and Manistique to 6 miles
northwest of Nahma, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Steuben, Isabella, Chicago Lake, Cusino Lake and Nahma Junction. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4606 8637 4583 8662 4601 8699 4613 8669
      4616 8666 4616 8662 4620 8661 4633 8650
      4633 8637 4650 8636 4650 8615
TIME...MOT...LOC 1913Z 290DEG 34KT 4642 8624 4622 8636 4608 8651 4591
8677

HAIL...0.75IN
WIND...60MPH
 
$$

Titus

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 1:44 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Sep 22, 1:44 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Marquette MI
144 PM EDT Fri Sep 22 2017

.SHORT TERM...(Today and tonight)
Issued at 504 AM EDT FRI SEP 22 2017

Tricky forecast today with convection potential through at least
late morning. Hi-res models have been back and forth on when and if
a line of showers and thunderstorms tracks across the U.P. If the
storms do cross the area this could keep the temperatures a bit
lower through at least the first half of the day.

Today: Strong moisture transport/moisture convergence on the nose of
a LLJ and along a warm front lifting northward through the area will
continue to be the focus of showers and thunderstorms this morning.
Some of the hi-res models try to develop an MCS over western MN
early this morning and them shift it eastward into the west half of
the area by mid morning into the early afternoon hours, but it may
be tough for the storms to make it too far east into the U.P. with
850mb ridging in place along with diminishing LLJ/convergence and a
bit lower MUCAPE over the east half of the U.P. Still worth keeping
the mention of at least scattered showers and thunderstorms in the
forecast through early afternoon. The moisture transport weakens
throughout the day as the LLJ diminishes by mid to late morning and
the associated convergence weakens and lifts to the northeast of the
area. This should bring an end to the shower and thunderstorm
activity across much of the area as a very warm nose of air slides
in aloft by early to mid afternoon. In fact, 850 temps are progged
to warm to around 25C by early afternoon, which will allow
temperatures to warm into at least the mid 80s across much of the
area. The exceptions will be over the east half of the U.P. down
wind of Lake MI on southerly winds. On top of the hot temperatures
today, increasing moisture, with dewpoints in the upper 60s to
around 70, will make it feel very uncomfortable. Many locations will
likely see heat index values around 90 or in the low 90s by mid to
late afternoon.

Tonight: A surface low over the Plains is expected to lift
northeastward to the MN/Ontario border by 06Z/23. This along with
another developing LLJ over the far western U.P./Western Lake
Superior and much of norhtern MN will allow for increasing chance of
showers and thunderstorms. Again, similar to last night into early
Friday morning, the main area of concentraition will mostly likely
be over northn MN; however, where the stronger moisture
transport/convergence is likely to set up on the nose of the LLJ.
Where thunderstorms do form, some of them may become strong to
marginally severe as effective shear increases with LLJ development.
The rest of the U.P. will remain capped and far enough away from the
main system dynamics to force any showers and thunderstorms.

.LONG TERM...(Saturday through Thursday)
Issued at 455 AM EDT FRI SEP 22 2017

Models suggest that a slowly progressive but amplified pattern
will prevail with a prominent mid/upper level ridge over the Great
Lakes this weekend giving way to troughing by the middle of next
week. Much above normal temps and dewpoints are expected into
Monday with record highs and record high mins likely for many
locations.

Saturday into Sunday, even with a strong subsidence inversion under
the 590 DM ridge over the region, forecast mixing to near 850 mb
temps around 20C will support readings in the upper 80s over much of
the area except downwind of Lake Michigan. Adding to the discomfort
will be dewpoints into the mid and upper 60s. Low temps should also
remain in the upper 60s with some downslope locations around 70.
Capping should be strong to minimize shra/tsra chances, per
NAM/ECMWF keeping the pcpn to the north and west. However, the
frontal zone over ne MN into wrn Lake Superior by late Saturday may
allow some shra/tsra into the far west from IWD to CMX by late
Saturday into Saturday evening, per GEM/GFS/GEFS.

Mon-Tue, shra/tsra chances should increase by late Monday into
Monday night as the mid level trough advances into the plains and
the front approaches. The best chance for rain is expected by Tuesday
as a stronger shrtwv and associated low lifts ne near Lake Superior
and drags the front through the area. Although temps will remain
above normal, greater cloud cover will keep max readings mainly in
the 70s Monday and the upper 60s to mid 70s Tuesday.

Wed-Thu, Cooler/drier air should finally take over with breezy wnw
winds behind the front. 850 mb temps dropping to around 1C along
with wrap-around moisture will bring potential for some sct light
showers. Highs will drop back into upper 50s to mid 60s Wed and the
upper 50s by Thursday.
&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 132 PM EDT FRI SEP 22 2017

Challenging forecast in near term in regards to timing of
convection moving across TAF sites. Also gusty southerly wake low
winds to near 30 mph are developing behind the stronger convection
and may continue into late afternoon. T-storms have moved mostly east
of KIWD and KCMX but will affect KSAW through 20z with possible
MVFR conditions before shower activity begins to taper off at all
sites and VFR conditions finally prevail. Should be enough mixing
from southerly winds to preclude fog development tonight and keep
conditions VFR. A low-level wind max moving across the region will
result in LLWS at all TAF sites tonight into early Sat.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 504 AM EDT FRI SEP 22 2017

Low to mid 60s dewpoints sliding across Lake Superoior are expected
to linger into early next week bringing patchy fog for several days
across the lake. Some of the fog could be locally dense at times.
Expect winds to generally be below 20 knots through the early part
of next week under a weak pressure gradient.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...KEC
LONG TERM...JLB
AVIATION...Voss
MARINE...KEC
Hazardous weather outlook, Sep 22, 5:50 AM EDT, 8 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
550 AM EDT Fri Sep 22 2017

MIZ001>007-009>014-084-085-231000-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
550 AM EDT Fri Sep 22 2017 /450 AM CDT Fri Sep 22 2017/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are possible today over the west half of Upper
Michigan. An isolated severe thunderstorm, producing large hail,
is possible over western Upper Michigan.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms are possible periodically over western Upper
Michigan late Saturday through Sunday night. Any of the
thunderstorms Saturday through Sunday night could produce very
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-231000-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
550 AM EDT Fri Sep 22 2017 /450 AM CDT Fri Sep 22 2017/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Thunderstorms are possible today over western Lake Superior. The
strongest storms may produce some large hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms are possible periodically over mainly western Lake
Superior Saturday through Sunday night.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-231000-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
550 AM EDT Fri Sep 22 2017

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

Dense fog is expected this morning. See the latest Marine Weather
Message for further details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

JLB

In the hours before

Local storm report, Sep 22, 1:34 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
134 PM EDT FRI SEP 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HAIL             4 ESE CHAMPION          46.50N 87.89W
09/22/2017  E0.50 INCH       MARQUETTE          MI   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL.

&&

BB
Special weather statement, Sep 22, 1:34 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Marquette MI
1234 PM CDT FRI SEP 22 2017

MIZ010-011-221830-
Iron MI-Dickinson MI-
1234 PM CDT FRI SEP 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN IRON AND DICKINSON
COUNTIES UNTIL 130 PM CDT...

At 1232 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Squaw Lake to 7 miles
northeast of Tipler. Movement was east at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Iron Mountain, Kingsford, Crystal Falls, Norway, Felch, Channing,
Foster City, Sagola, Waucedah and Alpha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4575 8788 4576 8798 4579 8800 4578 8809
      4581 8814 4587 8807 4589 8810 4592 8810
      4596 8819 4595 8830 4602 8856 4642 8835
      4642 8811 4625 8811 4625 8761 4590 8761
      4589 8770 4572 8770 4572 8785
TIME...MOT...LOC 1732Z 274DEG 39KT 4636 8823 4599 8850

Kluber
Local storm report, Sep 22, 2:02 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
202 PM EDT FRI SEP 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HAIL             3 NE NEGAUNEE           46.53N 87.55W
09/22/2017  E0.25 INCH       MARQUETTE          MI   OFFICIAL NWS OBS

            PEA SIZE HAIL AT NWS MARQUETTE.

&&

BB
Local storm report, Sep 22, 2:08 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
208 PM EDT FRI SEP 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     1 W TROWBRIDGE PARK     46.55N 87.46W
09/22/2017  E60 MPH          MARQUETTE          MI   BROADCAST MEDIA

            ESTIMATED 50-60 MPH WINDS.

&&

BB
Special weather statement, Sep 22, 2:23 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Marquette MI
223 PM EDT FRI SEP 22 2017

MIZ005-006-011>014-085-221945-
Northern Schoolcraft MI-Marquette MI-Southern Schoolcraft MI-
Delta MI-Dickinson MI-Alger MI-Menominee MI-
223 PM EDT FRI SEP 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR DICKINSON...DELTA...MENOMINEE...
SOUTHEASTERN MARQUETTE...SCHOOLCRAFT AND ALGER COUNTIES UNTIL 345 PM
EDT/245 PM CDT/...

At 223 PM EDT/123 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Munising to 8 miles
west of Chatham to Kingsford. Movement was southeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Escanaba, Iron Mountain, Kingsford, Munising, Grand Marais, Miners
Castle, Chapel Lake, Grand Island, Gladstone, and Norway.

LAT...LON 4535 8788 4556 8783 4559 8778 4566 8783
      4568 8778 4575 8788 4581 8814 4587 8807
      4594 8812 4657 8741 4660 8696 4655 8684
      4663 8669 4658 8657 4675 8619 4675 8585
      4624 8587 4602 8655 4554 8726 4537 8766
TIME...MOT...LOC 1823Z 303DEG 25KT 4656 8633 4630 8710 4579 8807

Kluber
Local storm report, Sep 22, 2:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
244 PM EDT FRI SEP 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     3 WNW GWINN             46.30N 87.50W
09/22/2017                   MARQUETTE          MI   LAW ENFORCEMENT

            POWER LINES DOWN--TIME ESTIMATED BY RADAR.

&&

BB

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 10:56 PM EDTMarine Dense Fog AdvisoryMQT11 hr
Sep 22, 9:52 AM EDTSpecial Marine WarningMQT83 min
Sep 22, 10:30 AM EDTSpecial Weather StatementMQT60 min
Sep 22, 10:48 AM EDTSpecial Weather StatementMQTKeweenaw42 min
Sep 22, 11:03 AM EDTSpecial Marine WarningMQT57 min
Sep 22, 11:16 AM EDTSevere Thunderstorm WarningMQTGogebic59 min
Sep 22, 11:22 AM EDTSpecial Weather StatementMQTHoughton, Keweenaw53 min
Sep 22, 11:31 AM EDTSevere Thunderstorm WarningMQTHoughton, Keweenaw44 min
Sep 22, 11:45 AM EDTSpecial Marine WarningMQT60 min
Sep 22, 11:48 AM EDTSpecial Marine WarningMQT57 min
Sep 22, 12:05 PM EDTSevere Thunderstorm WarningMQTGogebic, Ontonagon55 min
Sep 22, 12:33 PM EDTSpecial Weather StatementMQTMarquette57 min
Sep 22, 12:37 PM EDTSpecial Weather StatementMQTOntonagon53 min
Sep 22, 12:47 PM EDTSevere Thunderstorm WarningMQTBaraga, Houghton, Iron58 min
Sep 22, 1:12 PM EDTSpecial Marine WarningMQT2 hr
Sep 22, 1:23 PM EDTSpecial Weather StatementMQTMarquette67 min
Sep 22, 1:34 PM EDTSpecial Weather StatementMQTDickinson56 min
Sep 22, 1:50 PM EDTSevere Thunderstorm WarningMQTMarquette40 min
Sep 22, 2:23 PM EDTSpecial Weather StatementMQTAlger, Delta, Dickinson, Menominee82 min
Sep 22, 2:25 PM EDTSpecial Marine WarningMQT2 hr
Sep 22, 3:39 PM EDTSpecial Weather StatementMQTLuce, Schoolcraft51 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.